# SDR EIA2006019

- Difficulty date: February 3, 2006
- Submitted: March 8, 2006
- Operation: Air carrier
- Aircraft: N478EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 21033
- Aircraft time: 35,174 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 1044
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE LT WING BETWEEN WS 1044 (LES 1054).  INSTRUCTS TO REMOVE CORROSION, ACCOMPLISH NDI INSPECTION, CUT OUT THE DAMAGED WING SKIN MATERIAL AND FABRICATE REPAIR.  THIS REPAIR IS LIMITED TO 135000 HOURS OR 38788 CYCLES WHICHEVER COMES FIRST.
